Jump to content

I'm loosing it


Recommended Posts

i am not likeing this at all., yesterday i  went to 1mg. i didnt expect what i  am feeling.  My heart is racing, i am shaking, i am crying, i am mad, i hurt i cant sit still.  among other things.  When will this end!!!!!!!

. THIS SUCKS.  my Dr said we can go slower but at my IOP they said that the way ia m doing is best and that they will help me threw this ya right!!! 

 

carol

Link to comment
Share on other sites

Hi Carol,

 

You've been making some pretty fast and deep cuts.  My suggestion would be to go back to your last dosage, stabilize on that and then cut only 10% for your next cut and hold that for 10-14 days. You may also be experiencing some of your previous cuts on top of your last cut. 

 

I understand how bad you feel but you can get to a better place by reversing this cut.

 

Hang in there.

 

rufus

Link to comment
Share on other sites

carol, rufus is right.  Regardless what IOP told you, you are going too fast to feel remotely good, go back to your last dose and try to bring yourself out of this. 

 

This is tough but hang in there.

 

TS

Link to comment
Share on other sites

im afraid i i will runout of it if i do that..  make my head stop.

 

my Dr said we can go slower

 

won't your doctor work with you?

Link to comment
Share on other sites

If you don't, chances are it will get worse.  Is there another dr. that you can see that will help you get through this?  You need someone to help you manage your drugs for a safer taper.  Your dr. is being unrealistic in how you should taper, it's not safe for you.
Link to comment
Share on other sites

I definitely agree that you should updose to where you were at last. Didnt your doctor tell you to go slower? I'd follow his advice, and see if he's willing to prescribe you extra so you can go at the speed you need to.

Hope you feel better!

Amanda  :smitten:

Link to comment
Share on other sites

well today is a better day.  I think the first few days of my cuts are the worse and then i level out some.

 

my shrink says that yes i can take it slower( but then  i  am afraid of running out because i have exectly the amount i need for this.) my luck somthing would happen i wouldnt be able to get them.

 

my councilor in IOP says to stick with the way i am doing it. i think i trust her more then my shrink.  but then you guys are saying slow down.  Im so confused :-\

 

has anyone else noticed that the fisrt few days after a cut its bad then it get livable untill the next cut?

 

thanks guys

huggs

carol

Link to comment
Share on other sites

I have a pattern of being ok for the first 2 days, then on day 3 it hits me. Then again on day 5. And then I get better. I have 5 days to recover and do it over again. But we just gotta keep chugging along and deal with whatever wd throws at us.

I'm glad your feeling better!

Amanda  :smitten:

Link to comment
Share on other sites

for me so far, some cuts bother me and some don't. the ones that did, eventually got better. it seems like you are coming off of this stuff really fast. i hope that this taper doesn't eventually catch up with you. maybe there are a few lucky people who can do it at the speed you are going, but i am not one of them. i guess you are the judge of that.
Link to comment
Share on other sites

×
×
  • Create New...